# SDR SWAA2013012111612

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 54,173 hours, 43,817 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER OUTBOARD MAIN HINGE LUG BROKEN.  REPLACED SPOILER BOARD ASSY PER M/M P/N UNK S/N OFF UNK P/N 65-46452-62A S/N ON WN0153.
